43. A nurse is assessing a client who is receiving a peripheral
IV infusion and notes infiltration of fluid into the tissue
surrounding the insertion site. Which of the following actions
should the nurse take?
A. Flush the IV catheter
B. Apply pressure to the IV site
C. Elevate the extremity
D. Slow the infusion rate
44. A nurse is providing teaching to a client who has a new
prescription for clozapine. Which of the following statements
should the nurse include in the teaching?
A. “Diarrhea is a common adverse effect of this medication.”
B. “Ringing in the ears is an expected adverse effect of this medication.”
C. “Notify your provider if you develop a fever while taking this medication
D. “You might experience weight loss while taking this medication.”
58. A nurse is providing teaching to a client who has a new
prescription for theophylline, a sustained-released capsule. Which
of the following statements by the client indicates an
understanding of the teaching?
A. I can take my medication in the morning with my coffee.”
B. “I may sprinkle the medication in applesauce.”
C. “I should limit my fluid intake while on this medication.”
D. “I will need to have blood levels drawn.”
38. A nurse is caring for a client who has a
prescription for amoxicillin. Which of the following findings
indicates the client is experiencing an allergic reaction?
B. Cardiac dysrhythmia
C. Laryngeal edema
15. A nurse is caring for a client who has breast cancer and
reports pain 1 hr after administering of prescribed morphine 10mg
IV. Which of the following medications should the nurse expect to
a. Lidocaine patch
b. Morphine tablet
c. Fentanyl transmucosal
d. Naloxone IV
43. Option C is correct
Elevate the extremity , in case of infiltration the infusion site should Elevate and maintain the patient comfort then apply any warm compresses.
Infiltration occures due to improper or dislodged location of the catheter or patient movement can cause the slip of catheter from vein to tissues.
So it can manage by stoping the IV infusion or elevate the limb .
Option A, B and D can cause discomfort to the patient and flushing of the IV resulting in more infiltration .
44. C is correct .
Notify your provider if you develop any fever while taking this medication, because it is black marked warning sign in clozapine teaching . Because clozapine have more risk and it may cause serious problems . So inform the patient about it.
Other options A , And D is rare side effects in clozapine medications . Diarrhea is a rare clinical adverse effect in clozapine intake. More common side effect is drowsiness and dizziness.
58. B is correct.
" I may sprinkle the medication in applesauce" it indicate the patient understanding of teaching. Because if you are unable to swallow the medicine it may open and sprinkle in to a soft food such as applesauce.
Other options A is contraindication that means taking theophylline with coffee is may increase the dosage. Option C and D are not correct. Because it doesn't have any fluid limits.
38. A is correct Nausea.
Nausea is a common allergic reaction in pencillin medications . It can manage with taking anti-nausea medicine with antibiotics .
Other options B,C and D are incorrect . Because cardiac dysrhythmia is occurs when taking amoxicillin with levofloxacin . And insomnia is not correct. It's a side effects in amoxicillin intake.
15. C is correct.
Fentanyl transmucosal medicine is an opioid pain medicine used to treat breakthrough cancer pain that is not controlled by other medicines.
Other options A,B and D are pain analgesics . But referring after the administration of IV morphine is fentanyl .
Get Answers For Free
Most questions answered within 1 hours.